# SDR AALA201911209041

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 77,168 hours, 9,704 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECLARED EMERGENCY INTO DFW ON ACCOUNT OF TIRE 5 LOST ALL AIR PRESSURE AT TOP OF CLIMB. MAINTENANCE REMOVED AND REPLACED #5 TIRE ASSEMBLY IAW AMM 32-45-01.
